Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lighter bleeding period. Weight gain, bloated stomach, gas, forgetful, fuzzy head. Suggestions?

Hi, I have been experiencing light periods for many months now, they seem to be getting more and more lighter each month. I have gained weight, although my diet hasn't drastically changed. My stomach is often quite bloated, more so during my period. I pass way too much gas, it can become quite embarrassing. I know I am not pregnant, but I am getting a little concerned. The past few weeks I have been getting very forgetful and my head feels fuzzy. Any suggestions as to what may be causing this would be greatly appreciated.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
Is your cycles are regular? If yes reduced blood loss could be due uterine problem, like nutritional , some adhesions with in uterus, TB infection. If you are on OC pills also cause reduced bleeding.
You need USG abdomen to check PCOS, as your weight is also increasing, and you have bloated abdomen.
You need to consult your gynaecologist for your pelvic examination and further management.

Take care

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor